MathSciNet Relay Station
MathSciNet bibliographic data
MR2366171 57M50 (57M25 57N10 57N45)
Freedman, Michael H.; Gabai, David Covering a nontaming knot by the unlink. Algebr. Geom. Topol. 7 (2007), 1561–1578.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement